BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2013 >
Volume 39, Number 2 >

Please use this identifier to cite or link to this item:

Title: Classical Hermite and Laguerre Polynomials and the zero-distribution of Riemann's ζ-function
Authors: Rusev, Peter
Keywords: Hermite polynomials
Laguerre polynomials
holomorphic extension
Riemann’s hypothesis
Issue Date: 2013
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 39, No 2, (2013), 103p-118p
Abstract: Necessary and sufficient conditions for absence of zeros of the function ζ(s), s=σ+it, in the half-plane σ>θ, 1/2≤θ<1 are proposed in terms of representations of holomorphic functions by series in Hermite and Laguerre polynomials as well as in terms of Fourier and Hankel integral transforms. 2010 Mathematics Subject Classification: 11M26, 33C45, 42A38.
Description: [Rusev Peter; Russev Peter; Russev P.; Русев Петр; Русев Петър]
ISSN: 1310-6600
Appears in Collections:Volume 39, Number 2

Files in This Item:

File Description SizeFormat
2013-103-118.pdf448.32 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License